# SDR SWIA202055985

- Difficulty date: December 19, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BRACKET AT FS 311.75 AND DD6 IS CORRODED.   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED PAX DOOR BRACKET AT FS 311.75 AND DD6. REF CRJ-700 SRM 51-42-06-001-001-A01, DWG 601R31702 REV N. SEE ATTACHED CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR AND COMPLIED WITH FORM M-337.
